# SDR 98ZZZM156

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO DOOR FORWARD JAMB, FRAME CRACKED JUST BELOW STRINGER 21.  CRACK EXTENDS FROM TOP FLANGE TO RADIUS OF LOWER FLANGE.  REPAIRED FRAME IAW B737-200 S/B 53-1051 PART 111 B AND FIG 5.  (M)
